# SDR DHL9972708C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 UPPER COWL PREVIOUS REPAIR DOUBLER AFT OF NR 4 LATCH CUTOUT MISSING.  REPLACED DOUBLER AT NR 1 ENG UPPER COWL AFT OF NR 4 LATCH PER SRM 51-30-2 USING 2024T3 .032 1X8 N/R 6357.
